Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

Question on Inosine

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by PDXhausted, Jul 28, 2014.

  1. PDXhausted

    PDXhausted Senior Member

    Messages:
    153
    Likes:
    105
    NW US
    I've been on Equilibrant about 2 months now and have seen some small but noticeable improvements. When I first started it and each time I increased my dose, I felt worse the first day then gradually better over time. I'm only at 1/2 pill per day but hesitant to increase more because its throwing my hormones out of balance.

    I started a small amount of inosine today and had a pretty significant negative reaction-- extreme sound sensitivity affecting my autonomic nervous system.

    My question is for those on inosine: is it similar to Equilibrant where it's expected to cause an initial negative reaction followed by a positive reaction? Or is a negative reaction a sign to avoid it?

    I'll put in a call to Dr. Chia soon but just thought I'd see what others have experienced.

    Side note: I had an extreme light sensitivity with Valtrex which caused me to discontinue, and some initial mild increased sound/light sensitivity with Equilibrant which went away and actually improved after a while. It seems whatever I'm fighting is messing with brain/sensory nerves.
     
  2. SOC

    SOC Senior Member

    Messages:
    5,901
    Likes:
    8,912
    USA
    Just a thought --
    Wouldn't temporary light or sound sensitivity be better than having a serious infection running rampant in your body indefinitely? Isn't it likely that some of these neurological issues will clear up as the infections clear up? Or is there something else going on?
     
  3. ukxmrv

    ukxmrv Senior Member

    Messages:
    3,687
    Likes:
    2,448
    London
    I tried Imunovir (inosine pranobex) and Valtrex and not suffered any side effects. There were improvements to my health and no sign of any possible Herx type reactions and nothing new or strange.

    It could be a side effect of the Inosine but I've not heard of that one. It's mainly been gastro effects. You do seem to be getting consistent reactions in your nervous system and I'm relived to hear that for you they seem to resolve.
     
  4. minkeygirl

    minkeygirl Senior Member

    Messages:
    2,664
    Likes:
    1,877
    Left Coast
    Inosine is like Immunovir or Isoprinosine which are different than Equlibrant. I took a course of Isoprinosine and don't think I had any real problems but when I started on Cycloferon, I felt like I was going to die for about 5 days.

    Isoprinosine is an immune modulator/interferon inducer so it is possible that you felt really bad at first with the Inosine and after you get used to it you will be ok. It could take a few days.
     
  5. Christopher

    Christopher Senior Member

    Messages:
    499
    Likes:
    196
    Pennsylvania
    I had a similar crazy reaction to inosine and never retried it. Was clearly not appropriate for my body at the time.
     

See more popular forum discussions.

Share This Page